sexologist-icon
Regarding periods problm
I took unwanted 72 tablet, d result is my period comes 10 days earlier. But d problm is it is continuing by last 13 days. Not asusual but d flow is drop by drop and is not stopped yet. Usually it comes for a week to me. But now it is continuing after its13 days. Also i hav pain at my breast initially. But now it is k. So d query is if their is any problm or it is normal. Help me i m worried.
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Sometimes after tablets with contain high doses of hormones like progesterone, your menstrual cycles can become irregular. However if there's excessive bleeding, it is better to get yourself examined once. So kindly consult a gynaecologist for further evaluation and management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.